Advertisement

Canonical form and local characteristics of semimartingales

  • B. Grigelionis
Part II: Research Reports
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 16)

Keywords

Markov Property Absolute Continuity Poisson Point Process Independent Increment Local Martingale 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Jacod, J.; Memin, J., Characteristiques locales et conditions de continuite absolue pour les semimartingales, Z. Wahrscheinlichkeits theorie verw. Gebiete, 1976, B.35, p. 1–35.Google Scholar
  2. [2]
    Grigelionis, B., On the martingale characterization of random processes with independent increments, Liet. matem. rink., 1977, t.XVII, Nr.4, p.53–60.Google Scholar
  3. [3]
    Jacod, J., A general theorem of representation of martingales, Proc. Symp. Pure Math., vol.31, 1977, p.37–53.Google Scholar
  4. [4]
    Kabanov, Y.M.; Liptser, R.S.; Shiryaev, A.N., Absolute continuity and singularity of locally absolute continuous probability distributions I, Math.Sb., 107, p.364–415, 1978.Google Scholar
  5. [5]
    Stricker, C., Quasimartingales, martingales locales, semimartingales et filtrations, Z. Wahrscheinlichkeitstheorie verw.Gebiete, B.39, p.55–63, 1977.Google Scholar
  6. [6]
    Grigelionis, B.; Mikulevicius, R., On stochastic processes with penetrable boundaries, Liet.matem.rink., 1980, t.XX, Nr. 1.Google Scholar
  7. [7]
    Jacod, J., Un theoreme de representation pour les martingales discontinues, Z. Wahrscheinlichkeitstheorie verw.Gebiete, 1976, B.35, p. 1–37Google Scholar
  8. [8]
    Jacod, J., Sur la construction des integrales stochastiques et les sous-espaces stables de martingales, Seminaire de Prob. Strasbourg XI, Lect.N. in Math., 581, 390–410, Springer Verlag: Berlin-Heidelberg New-York, 1977.Google Scholar
  9. [9]
    Girsanov, I.V., On transforming a certain class of stochastic processes by absolutely continuous substitution of measures, Theory Probab.Appl., 1960, vol.5, p.285–301.Google Scholar
  10. [10]
    Grigelionis, B., On absolutely continuous substitution of measures and Markov property of stochastic processes, Liet.matem.rink., 1969, t. IX, Nr. 1, p.57–71.Google Scholar
  11. [11]
    Grigelionis, B., The characterization of stochastic processes with conditionally independant increments, Liet.matem.rink., 1977, t.XVIII, Nr.1, p.75–86.Google Scholar
  12. [12]
    Grigelionis, B., On Markov additive processes, Liet.matem.rink., 1978, t.XVIII, Nr.3, p.43–47.Google Scholar
  13. [13]
    Grigelionis, B., On representation of integer valued random measures by mean of stochastic integrals with respect to the Poisson measure, Liet.matem.rink., 1971, t.XI, Nr.1, p.93–108.Google Scholar
  14. [14]
    Grigelionis, B., On Markov property of stochastic processes, Liet.matem.rink., 1968, t.VIII, Nr.3, p.489–502.Google Scholar
  15. [15]
    Stroock, D.W.; Varadhan, S.R.S., Diffusion processes with continuous coefficients I, II, Comm.Pure Appl.Math., 1969, Vol.22, p.345–400, 479–530.Google Scholar
  16. [16]
    Watanabe, S., Applications of Poisson point process to the construction of diffusions, Abstracts of Comm., Internat. Conf. on Probab. and Math.Stat., 1973, Vilnius.Google Scholar
  17. [17]
    Portenko, N.J., Generalized diffusion processes, Dissertation, 1978, Kiev.Google Scholar
  18. [18]
    Anulova, S.V., Diffusion processes with singular characteristics, Abstracts of Comm., Internat. Symp. on Stoch. Different. Equations, 1978, Vilnius.Google Scholar
  19. [19]
    Meyer, P.A., Un cours sur les integrales stochastiques, Seminaire de Prob. Strasbourg X,Lect.N. in Math., 511, 245–400, Springer Verlag, Berlin-Heidelberg-New York, 1976.Google Scholar
  20. [20]
    Grigelionis, B.: Mikulevicius, R., On semimartingales with values in R+m, Liet.matem.rink., 1979, t.XIX, Nr.2.Google Scholar
  21. [21]
    Grigelionis, B., On statistical problems of stochastic processes with boundary conditions, Liet.matem.rink., 1976, t.XVI, Nr.1, p.63–87.Google Scholar
  22. [22]
    Grigelionis, B., On stochastic processes in the finite space interval, Liet.matem.rink., 1976, t.XVI, Nr.2, p.51–63.Google Scholar
  23. [23]
    Grigelionis, B., On the reduced stochastic equations for non linear filtering of random processes, Liet.matem.rink., 1976, t.XVI, Nr.3, p.51–63.Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • B. Grigelionis
    • 1
  1. 1.Lietuvcs TSR Mokslu AkademijaVilnius, CCCP

Personalised recommendations